References for Cathleen Morawetz

Version for printing

Articles:

  1. G B Kolata, Cathleen Morawetz : the mathematics of waves, Science 206 (4415) (1979), 206-207.
  2. A J Majda, Nomination for Cathleen S Morawetz for President of the AMS, Notices Amer. Math. Soc. (7) (1993), 816-817.
  3. J D Patterson, Cathleen Synge Morawetz (1923-), in L S Grinstein and P J Campbell (eds.), Women of Mathematics (Westport, Conn., 1987), 152-155.

JOC/EFR September 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Morawetz.html